Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive been using the neutrogena healthy face skin moisturizer sp15 in the mornings for about 3 days now without putting any bp on coz i only use bp on at night

and ive noticed my skin has become dry and slightly red and feels like its doing nothing but making my skin look oily...

are these temporary problems and give it time or shall i stop using it?

Share this post


Link to post
Share on other sites

It is probably just your skin getting used to the AHA in it, as that moisturiser has quite a high concentration of AHA. I would recommened continueing use for a week or two and these symptoms should go down, however, if they presist then I would discontinue use and look for an alternative such as cetaphil :)

Share this post


Link to post
Share on other sites

ive been using the neutrogena healthy face skin moisturizer sp15 in the mornings for about 3 days now without putting any bp on coz i only use bp on at night

and ive noticed my skin has become dry and slightly red and feels like its doing nothing but making my skin look oily...

are these temporary problems and give it time or shall i stop using it?

Try aloe vera i love this stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×